# SDR CALA2025092209079

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 92,008 hours, 12,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PACK LIGHT 54F SEAT IS OFF AND UNDER SEAT RESECURED SEAT ESCAPE PATH LIGHT COVER. OPS CHECK GOOD.REF. AMM 35-51-10.
